Homology, Homotopy and Applications

Homotopy nilpotency in localized $SU(n)$

Daisuke Kishimoto

Full-text: Open access

Abstract

We determine the homotopy nilpotency of $p$-localized $SU(n)$ when $p$ is a quasi-regular prime in the sense of M. Mimura and H. Toda, "Cohomology operations and homotopy of compact Lie groups I," Topology 9 (1970), 317–336. As a consequence, we see that it is not a monotonic decreasing function in $p$.

Article information

Source
Homology Homotopy Appl., Volume 11, Number 1 (2009), 61-79.

Dates
First available in Project Euclid: 1 September 2009

Permanent link to this document
https://projecteuclid.org/euclid.hha/1251832560

Mathematical Reviews number (MathSciNet)
MR2506127

Zentralblatt MATH identifier
1181.55011

Subjects
Primary: 55P60: Localization and completion 55Q15: Whitehead products and generalizations

Keywords
Homotopy nilpotency localization

Citation

Kishimoto, Daisuke. Homotopy nilpotency in localized $SU(n)$. Homology Homotopy Appl. 11 (2009), no. 1, 61--79. https://projecteuclid.org/euclid.hha/1251832560


Export citation